Alert archive / New York / Wind Advisories in 2014
Wind Advisory 6, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Nov 24, 2014, 7:52 PM EST for Clinton County, Franklin County, St. Lawrence County, New York. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2014, 7:52 PM EST (00:52 UTC)
- Expired
- Nov 25, 2014, 10:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Franklin County, NY, St. Lawrence County, NY
The radar
The Burlington radar (KCXX), 96 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 545 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141 NZUS97 KBTV 250052 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 752 PM EST MON NOV 24 2014 NYZ026-027-029>031-087-251300- /O.NEW.KBTV.WI.Y.0006.141125T0052Z-141125T1500Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...OGDENSBURG...POTSDAM... GOUVERNEUR 752 PM EST MON NOV 24 2014 ...WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CONTINUED A WIND ADVISORY FOR PORTIONS OF THE ST. LAWRENCE VALLEY AND NORTHERN ADIRONDACKS...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY. * LOCATIONS...ST. LAWRENCE COUNTY...FRANKLIN COUNTY NEW YORK...AND WESTERN CLINTON COUNTY. * HAZARDS...STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. * WINDS...SOUTHWESTERLY WINDS 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH THIS EVENING AND OVERNIGHT. THE HIGHEST WIND GUSTS ARE EXPECTED TO OCCUR IN THE ST. LAWRENCE VALLEY TONIGHT. * TIMING...WINDY CONDITIONS WILL PREVAIL ACROSS NORTHERN NEW YORK THROUGH THIS EVENING AND INTO TOMORROW MORNING. A COLD FRONT SLIDING ACROSS THE AREA IS SHIFTING WINDS FROM THE SOUTH INTO THE SOUTHWEST THIS EVENING...AND WILL RESULT IN A SURGE OF STRONGER WIND GUSTS. THE STRONGEST WINDS OCCUR OVERNIGHT...WITH GUSTS UP TO 55 MPH EXPECTED IN THE ST. LAWRENCE VALLEY. * IMPACTS...ISOLATED POWER OUTAGES AND DIFFICULT DRIVING FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Nov 24, 7:11 PM EST, 41 minutes earlier.
Area forecast discussion, Nov 24, 7:11 PM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
711 PM EST MON NOV 24 2014
.SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL BE IN PLACE ACROSS THE NORTH
COUNTRY THROUGH EARLY THANKSGIVING DAY. A STRONG LOW PRESSURE
SYSTEM PASSING TO OUR NORTH AND WEST ACROSS ONTARIO AND
SOUTHWESTERN QUEBEC WILL CONTINUE TO BRING BREEZY TO WINDY
CONDITIONS...AND VERY MILD CONDITIONS THROUGH TONIGHT. THE
STRONGEST WINDS ARE EXPECTED ACROSS THE ST. LAWRENCE VALLEY AND
NORTHERN ADIRONDACKS. RECORD WARMTH TODAY WILL BE REPLACED BY MORE
SEASONABLE TEMPERATURES ON TUESDAY...AS A TRAILING COLD FRONT
SWEEPS EASTWARD ACROSS NORTHERN NEW YORK AND VERMONT. AFTER A
BRIEF PERIOD OF HIGH PRESSURE LATE TUESDAY AND TUESDAY NIGHT...A
DEVELOPING COASTAL STORM IS EXPECTED TO BRING ACCUMULATING SNOW
ACROSS EASTERN AND SOUTH-CENTRAL VERMONT WEDNESDAY AFTERNOON AND
EVENING...CONTINUING THROUGH WEDNESDAY NIGHT. LIGHTER SNOWS ARE
POSSIBLE ACROSS THE CHAMPLAIN VALLEY AND POINTS
WESTWARD...DEPENDING ON THE EXACT TRACK OF THIS SYSTEM. SLOW
TRAVEL DUE TO SNOWFALL AND SLICK ROADWAYS IS EXPECTED WEDNESDAY
AFTERNOON THROUGH EARLY THANKSGIVING MORNING...ESPECIALLY ACROSS
EASTERN AND SOUTH-CENTRAL SECTIONS OF VERMONT.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS OF 631 PM EST MONDAY... THE WIND ADVISORY IS STILL IN EFFECT
ACROSS THE ST. LAWRENCE VALLEY AND NORTHERN ADIRONDACKS THROUGH
15Z TUESDAY. THE WINDS ACROSS THE ST LAWRENCE VALLEY ARE STILL
GUSTING TO 35-45 AND WITH THE LOW LEVEL JET AT 850 STILL BLOWING
SOUTH WEST AT 60-70 KTS EXPECT SOME OF THE GUSTS TO BE ABLE TO
CONTINUE MIXING DOWN WITH SOME DOWNSLOPE POTENTIAL OVER THE
ADIRONDACKS. THE RAP SHOWS THE PRESSURE GRADIENT WILL TIGHTEN AS
THE COLD FRONT GETS CLOSER TO THE AREA OVERNIGHT SO GUSTS 45-50
KNOTS WILL BE EXPECTED. CONCERNING THE ESTF UPDATE THE MAIN
CHANGES WERE TO CONTINUE TO INCREASE THE TEMPERATURES IN THE VERY
NEAR TERM AS GUIDANCE DIDN'T CAPTURE HOW MIXED TODAY WOULD BECOME
AND WAS COOLING THE AREA ABOUT 3-5 DEGREES TO MUCH.
PREVIOUSLY AS OF 311 PM EST MONDAY...HAVE CONTINUED THE WIND
ADVISORY ACROSS THE ST. LAWRENCE VALLEY AND NORTHERN ADIRONDACKS
THROUGH 15Z TUESDAY. GETTING SOME AFTERNOON GUSTS 35-45 MPH WITH
BROAD REGION OF STRONG WIND FIELDS AND WITH WELL-MIXED PBL
CONDITIONS IN PLACE. STRONG PRESSURE GRADIENT IN PLACE SOUTHEAST
OF DEEP LOW ACROSS NRN ONTARIO. THE STRONG LOW-LEVEL WIND FIELDS
HAVE PROMOTED GOOD MIXING AND THE DEEP MIXING HAS ALLOWED SKIES TO
BECOME PARTLY TO MOSTLY SUNNY. THE RESULT HAS ALSO BEEN NEAR
RECORD TO RECORD WARMTH THIS AFTERNOON...WITH VALLEY HIGHS IN THE
MID TO UPPER 60S...AND 70F AT KMSS. A RECORD REPORT WILL BE SENT
LATER THIS AFTERNOON AS HIGHS ARE REACHED.
CONCERN FOR LATE THIS EVENING AND OVERNIGHT IS COLD FRONT AND
EMBEDDED SHORTWAVE TROUGH IN STRONG SWLY FLOW...EVIDENT AT 18Z IN
WATER VAPOR IMAGERY ACROSS SERN MICHIGAN AND NWRN OHIO. THIS
FEATURE WILL TRACK NEWD...AND COMBINATION OF STEEP LAPSE RATES
BEHIND THE FRONT AND STRONG MID-LEVEL WINDS WILL RESULT IN A
PERIOD OF 45-55 MPH WIND GUSTS ACROSS THE ST. LAWRENCE VALLEY
03-09Z TONIGHT...AND GENERALLY 40-50 MPH ACROSS THE ADIRONDACKS.
WINDS OF 45-55 MPH ARE OCCURRING THIS AFTERNOON IN SERN MICHIGAN
AND WESTERN OHIO.
FOR OUR WIND ADVISORY AREA...IMPACTS LIKELY TO INCLUDE SOME
ISOLATED POWER OUTAGES AND DIFFICULT DRIVING FOR THOSE WITH HIGH
PROFILE VEHICLES. BREEZY CONDITIONS ACROSS VT AS WELL...BUT
REMAINING BELOW 40 MPH.
GENERALLY DRY TONIGHT...BUT A FEW LAKE EFFECT RAIN SHOWERS ARE
POSSIBLE ESPECIALLY BEHIND THE FRONT ACROSS SRN ST. LAWRENCE
COUNTY (AFTER MIDNIGHT). TEMPERATURE PROFILES GRADUALLY COOL...AND
MAY YIELD A FEW WET SNOW FLAKES ACROSS THE ADIRONDACKS TOWARD
DAYBREAK TUESDAY. LOW TEMPERATURES TONIGHT GENERALLY 41-46F
AREAWIDE WITH BREEZY TO WINDY CONDITIONS...AND DROPPING INTO THE
MID 30S FOR THE NRN ADIRONDACKS TOWARD DAYBREAK.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AS OF 311 PM EST MONDAY...HIGH PRESSURE BRIEFLY IN CONTROL
TUESDAY AND TUESDAY NIGHT BRINGING GENERALLY DRY WEATHER
CONDITIONS. WILL SEE LOW-LEVEL COLD ADVECTION THROUGH THE
DAY...WHICH WILL OFFSET DIURNAL TRENDS TO A LARGE DEGREE.
TEMPERATURES WILL RISE A FEW DEGREES INTO THE UPR 40S...AND WINDS
WILL BE WESTERLY AT 10-20 MPH. KEPT LOWS TUESDAY NIGHT NEAR MOS
CONSENSUS...MAINLY IN THE UPPER 20S TO LOWER 30S.
A NOR'EASTER WILL BRING VARYING AMOUNTS OF SNOW TO THE NORTH
COUNTRY BEGINNING WEDNESDAY AFTERNOON...BUT THE QUESTION IS HOW
FAR NORTH AND WEST ANY SIGNIFICANT ACCUMULATIONS WILL OCCUR INTO
VERMONT AND NORTHERN NY. THE TRACK OF THE LOW PRESSURE SYSTEM IS
PARAMOUNT...OF COURSE...AND THERE HAS BEEN A SLIGHT SEWD SHIFT IN
THE 12Z GFS/NAM GUIDANCE...WITH THE 12Z GFS JUST SOUTHEAST OF THE
40N 70W BENCHMARK. THIS PLACES MOST OF OUR FORECAST AREA ON THE
NORTHWEST FRINGE. THE 12Z NAM IS EVEN FURTHER SOUTHEAST...AND
OFFERS EXACTLY ZERO PRECIPITATION AT MONTPELIER AND POINTS NORTH
AND WEST. THE 12Z GFS GIVES ABOUT 0.20" OF LIQUID EQUIVALENT AT
MONTPELIER...AND LOWER AMOUNTS NORTH AND WEST. MEANWHILE...THE 12Z
ECMWF IS WELL INSIDE THE BENCHMARK AND WOULD OFFER THE SNOWIEST
SOLUTION FOR THE NORTH COUNTRY. IT/S A BIT UNUSUAL TO SEE THIS
MUCH SPREAD IN THE OPERATIONAL MODEL RUNS AT 48-60 HOURS OUT...BUT
THAT IS THE SITUATION. WE/LL BASICALLY TAKEN A BLEND OF THE
GFS/ECMWF AT THIS POINT IN TIME. SNOW WILL BE WET IN CHARACTER
WITH TEMPERATURES NEAR TO SLIGHTLY ABOVE FREEZING. LOOKING AT SNOW
RATIOS AROUND 13:1. SO...IT APPEARS GREATEST POTENTIAL WINTER
TRAVEL IMPACTS WILL BE ACROSS CENTRAL/ERN VT COUNTIES...WHERE SNOW
COVERED ROADS AND LOW VISIBILITY WILL CAUSE SLOW HOLIDAY TRAVEL
CONDITIONS WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. WILL ISSUE
A WINTER STORM WATCH FOR RUTLAND/WINDSOR/ORANGE AT THIS
TIME...WHERE POTENTIAL FOR 6"+ APPEARS A 50/50 PROPOSITION.
FURTHER NORTH AND WEST...LIGHTER SNOW ACCUMULATIONS POSSIBLE...AND
APPEARS MORE IN LINE WITH A POSSIBLE ADVISORY. WILL BE MONITORING
MODEL TRENDS, OF COURSE, FOR BETTER CONSENSUS AS THE EVENT
APPROACHES.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 350 PM EST MONDAY...PRETTY QUIET WEATHER FOR THE EXTENDED
IN COMPARISON TO THE SHORT TERM. BY THURSDAY MORNING LOW WILL BE
PULLING FURTHER AWAY FROM THE AREA. SOME LINGERING UPSLOPE
NORTHWEST FLOW SNOW SHOWERS ARE EXPECTED...THOUGH NOT SIGNIFICANT
ACCUMULATIONS. A SHORTWAVE MOVING THROUGH THE AREA FRIDAY WILL
BRING ANOTHER CHANCE FOR SNOW SHOWERS. A WARM FRONT CROSSES THE
AREA SATURDAY NIGHT WITH A LOW PRESSURE SYSTEM LIFTING NORTH INTO
CANADA...THE COLD FRONT CROSSES THE AREA SUNDAY EVENING. THERE
WILL BE A CHANCE FOR SNOW SHOWERS WITH EACH OF THE FRONTAL
PASSAGES. SURFACE HIGH WILL RIDGE INTO THE AREA FOR THE BEGINNING
OF THE WORK WEEK. THE ENTIRE LONG TERM PORTION OF THE FORECAST
WILL FEATURE BELOW NORMAL TEMPERATURES.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THROUGH 00Z WEDNESDAY...MAINLY VFR THRU THE PERIOD. THE MAIN
IMPACT IS STRONG SSW WINDS BECOMING SW DURING THIS EVENING WITH
APPROACH OF COLD FRONT THAT WILL HAVE A BRIEF PERIOD OF SHRA THRU
03Z AND REMAINING BRISK/STRONG OVERNIGHT THEN GRADUAL DIMINISH ON
TUESDAY.
GREATEST WINDS IN ST LAWRENCE VALLEY REGION WITH SW WINDS POSSIBLY
GUSTING TO 50 MPH.
OUTLOOK 00Z WEDNESDAY THROUGH SATURDAY...
00Z WEDNESDAY - 18Z WEDNESDAY...GENERALLY VFR.
18Z WEDNESDAY - 00Z FRIDAY...LOW PRESSURE MOVES NE JUST OFF THE
NEW ENGLAND COAST WITH IFR IN SNOW/SNOW SHOWERS.
00Z FRIDAY - 00Z SUN...MAINLY MVFR WITH LCL IFR IN SNOW SHOWERS.
&&
.MARINE...
A LAKE WIND ADVISORY WILL CONTINUE TO BE IN EFFECT THIS EVENING AS
WINDS WILL BE INCREASING TO 20 TO 30 KNOTS WITH WAVES 2 TO 4 FEET
ON AVERAGE. A COLD FRONT WILL BRING A GRADUAL SHIFT TO SOUTHWEST
THIS EVENING WHEN THE STRONGEST WINDS ARE EXPECTED. SOUTHWEST
WINDS WILL GRADUALLY SUBSIDE DURING TUESDAY AFTERNOON.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR VTZ010>012-019.
NY...WIND ADVISORY UNTIL 10 AM EST TUESDAY FOR NYZ026-027-029>031-
087.
&&
SYNOPSIS...BANACOS/DEAL
NEAR TERM...BANACOS
SHORT TERM...BANACOS
LONG TERM...NEILES
AVIATION...SLW
MARINE...DEALHazardous weather outlook, Nov 24, 3:56 PM EST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 356 PM EST MON NOV 24 2014 VTZ010>012-019-251200- ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND- 356 PM EST MON NOV 24 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. STRONG WIND WILL PERSIST INTO TUESDAY MORNING THEN SUBSIDE DURING THE DAY. ACCUMULATING SNOW IS FORECAST FROM LATE WEDNESDAY INTO THANKSGIVING MORNING. HIGHEST SNOWFALL TOTALS WILL BE IN CENTRAL AND EASTERN VERMONT, TAPERING OFF TO THE NORTH AND WEST. RAIN MAY MIX WITH SNOW AT TIMES IN VERMONT. TRAVEL IMPACTS ARE POSSIBLE, AND THOSE PLANNING TO TRAVEL LATE WEDNESDAY THROUGH THANKSGIVING MORNING SHOULD KEEP APPRISED OF THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026-027-029>031-087-251200- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-SOUTHWESTERN ST. LAWRENCE- 356 PM EST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ028-034-035-VTZ001>009-016>018-251200- EASTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON- 356 PM EST MON NOV 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. MODERATELY STRONG AND GUSTY SOUTH WINDS WILL OCCUR TODAY AND TONIGHT ACROSS THE NORTH COUNTRY. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED ACROSS VERMONT AND ESSEX COUNTY NEW YORK. THE REMAINING PORTION OF NORTHERN NEW YORK IS IN A WIND ADVISORY (SEE SECTION BELOW AND WIND ADVISORY TEXT OR VISIT WWW.WEATHER.GOV/BTV/HEADLINE1 FOR DETAILS). MOUNTAIN TOPS AND RIDGE TOPS AREAWIDE WILL ALSO EXPERIENCE VERY STRONG WINDS TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG WIND WILL PERSIST INTO TUESDAY MORNING THEN SUBSIDE DURING THE DAY. ACCUMULATING SNOW IS FORECAST FROM LATE WEDNESDAY INTO EARLY THANKSGIVING MORNING. HIGHEST SNOWFALL TOTALS WILL BE IN CENTRAL AND EASTERN VERMONT, TAPERING OFF TO THE NORTH AND WEST. RAIN MAY MIX WITH SNOW AT TIMES IN VERMONT. TRAVEL IMPACTS ARE POSSIBLE, AND THOSE PLANNING TO TRAVEL LATE WEDNESDAY THROUGH THANKSGIVING MORNING SHOULD KEEP APPRISED OF THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 24, 7:40 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
740 PM EST MON NOV 24 2014
NYZ030-034-250115-
SOUTHERN FRANKLIN NY-WESTERN ESSEX NY-
740 PM EST MON NOV 24 2014
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN FRANKLIN COUNTY IN NEW YORK
WESTERN ESSEX COUNTY IN NEW YORK
* UNTIL 815 PM EST
* AT 738 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING AN INTENSE SHOWER NEAR WAWBEEK WITH SEVERAL
SHOWERS IN THE VISCINITY...MOVING TO THE NORTHEAST AT 45 MPH.
* STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THIS SHOWER.
* LOCATIONS IMPACTED INCLUDE...
SARANAC LAKE...
PAUL SMITHS...
RAY BROOK...
SARANAC INN...
AND RAINBOW LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREAT FROM THESE SHOWERS ARE WIND GUSTS TO NEAR 45 TO
55 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED. PLEASE MONITOR LOCAL RADIO AND TELEVISION FOR
ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4424 7371 4410 7428 4412 7428 4411 7441
4423 7451 4457 7410
TIME...MOT...LOC 0035Z 240DEG 38KT 4420 7432The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 7:40 PM EST | Special Weather Statement | BTV | Franklin | 35 min |
| Nov 25, 2:17 PM EST | Winter Storm Warning | BTV | Essex | 40 hr |
Nearby
Wind Advisories in New York, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.